Pansu, Pierre
Théorie de l'homotopie quantitative [d?après Guth, Manin, Weinberger,...].
[CA] Sém. Bourbaki (2024/25), Exp. n° 1232, Astérisque 462,
165-186 (2025).*
Fichier pdf,
source Latex2e.
DOI:10.24033/ast.1251
Kim, Inkang; Pansu, Pierre; Wan, Xueyuan
On possible values of the signature of
flat symplectic bundles over surfaces with boundary. (2024). 35
pages. hal-04647088v1,
arXiv:2407.10515
[J] Adv. Math. 490 (2026), Article nr 110844.*
Fichier pdf,
source Latex.
Baldi, Annalisa; Franchi, Bruno; Pansu, Pierre
Primitives of volume forms in Carnot groups. (2024). 18 pages. hal-04725987v1,
arXiv:2410.06592
[J] Rend. Lincei. Mat. e Appl. 35:4, 597-617 (2025).*
DOI: 10.4171/RLM/1052
Fichier pdf,
source Latex.
Baldi, Annalisa; Franchi, Bruno; Pansu, Pierre
Continuous primitives for higher degree differential forms in
Euclidean spaces, Heisenberg groups and applications. (2024). 55
pages. hal-04518692v1
arXiv:2403.16602
[J] Commun. Contemp. Math. 27:10, article no. 2550023 (2025).*
DOI: 10.1142/S0219199725500233
Fichier pdf,
source Latex.
Baldi, Annalisa; Franchi, Bruno; Pansu, Pierre
Cohomology of annuli, duality and Loo-differential
forms on Heisenberg groups. (2021). 35 pages. hal-03157163
arXiv 2103.02308
[J] J. Funct. Anal. 285:2article no. 109944 (2023).*
DOI: 10.1016/j.jfa.2023.109944
Fichier pdf,
source Latex.
Baldi, Annalisa; Franchi, Bruno; Pansu, Pierre
Poincaré and Sobolev inequalities for differential forms in Heisenberg
groups and contact manifolds. hal-01628688,
arXiv 1711.09786
[J] J. Inst. Math. Jussieu
21:3 869-920 (2022).*
DOI: 10.1017/S1474748020000298
Fichier pdf,
source Latex.
Baldi, Annalisa; Franchi, Bruno; Pansu, Pierre
L1-Poincaré
inequalities for differential forms on Euclidean spaces and Heisenberg
groups. (2019). 42 pages. hal-02015047,
arXiv:1902.04819
[J] Adv. Math. 366, 107084 (2020).*
DOI: 10.1016/j.aim.2020.107084
Fichier pdf,
sources Latex,
bibtex.
Pansu, Pierre
Large scale conformal maps. (2016).
77 pages. hal-01297830,
arXiv 1604.01195
[J] Ann. Sci. Ec. Norm. Sup. 54,
831-887 (2021).*
Fichier pdf,
source Latex.
Pansu, Pierre; Tripaldi, Francesca
Averages and the lq,1
cohomology of Heisenberg groups. (2019). 12 pages. hal-02098935,
arXiv 1904.06669
[J] Ann. Math. B. Pascal 26:1
81-100 (2020).*
Fichier pdf,
sources Latex,
bibtex.
Morgan, Frank; Pansu, Pierre
A list of open problems in Differential
Geometry.
[CA] Sao Paulo Journal of Mathematical Sciences, volume dedicated to the
memory of Manfredo P. do Carmo (2019).
Fichier pdf,
sources Latex.
Baldi, Annalisa; Franchi, Bruno; Pansu, Pierre
L1-Poincare
and Sobolev inequalities for differential forms in Euclidean spaces.
arXiv 1902.10138
[CA] Sci China Math, (2019), 62.
DOI
10.1007/s11425-018-9498-8
Pansu, Pierre
On the quasisymmetric Hölder-equivalence
problem for Carnot groups. (2016). 19 pages. hal-01300412,
arXiv 1604.02932
[J] Ann. Fac. Sci. Toulouse 29
951-969 (2020).*
Fichier pdf,
source Latex.
Pansu, Pierre; Rumin, Michel
On the lq,p cohomology of
Carnot groups.
hal-01713354, arXiv 1802.07618
[J] Ann. H. Lebesgue 1, 267-295
(2018).*
DOI: 10.5802/ahl.8
Fichier pdf,
sources Latex,
bibtex.
Grong, Erlend; Pansu, Pierre
Asymptotic expansion of holonomy.
hal-01429122,
arXiv 1701.02570
[J] Forum Math. 30:6, 1363-1386
(2018).*
Fichier pdf,
source Latex.
Nardulli, Stefano; Pansu, Pierre
A complete Riemannian manifold whose isoperimetric profile is
discontinuous. hal-01140905,
arXiv 1506.04892
[J] Ann. Sc. Norm. Sup. Pisa. 18:2,
537-549 (2018).*
DOI: 10.2422/2036-2145.201601_007
Fichier pdf,
source Latex2e
de la version soumise.
Balogh, Zoltan; Lang, Urs; Pansu, Pierre
Lipschitz extensions of maps between
Heisenberg groups. hal-01148609,
arxiv 1505.06093
[J] Ann. Inst. Fourier 66:4,
1653-1665 (2016).*
DOI: 10.5802/aif.3046
Fichier pdf,
source Latex2e.
Baldi, Annalisa; Franchi, Bruno; Pansu, Pierre
Gagliardo-Nirenberg inequalities for
differential forms in Heisenberg groups. hal-01140910,
arXiv 1506.05904
[J] Math. Annalen. 365:3, 1633-1667
(2016).*
DOI: 10.1007/s00208-015-1337-2
Fichier pdf,
source Latex2e.
Le Donne, Enrico; Montgomery, Richard; Ottazzi, Alessandro; Pansu, Pierre;
Vittone, Davide
Sard property for the endpoint map on some
Carnot groups. hal-01131591,
arXiv 1503.03610
[J] Ann. Inst. H. Poincaré, Anal. non linéaire 33:6, 1639-1666
(2016).*
DOI: 10.1016/j.anihpc.2015.07.004
Fichier pdf,
source Latex2e.
Kim, Inkang; Pansu, Pierre
Flexibility of surface groups in classical
simple Lie groups. hal-00552307
[J] J. Europ. Math. Soc. 17,
2209-2242 (2015).*
Fichier pdf,
source Latex2e.
Kim, Inkang; Pansu, Pierre
Density of Zariski density for surface
groups. hal-00516835
[J] Duke Math. J. 163:9, 1737-1794
(2014).*
Fichier pdf,
source Latex2e.
Pansu, Pierre
Difficulté d'approximation [d'après Khot,
Kindler, Mossel, O'Donnell,...].
[CA] Sém. Bourbaki (2011/12), Exp. n° 1045, Astérisque 352,
83-120 (2013).
Fichier pdf,
source Latex2e.
Klingler, Bruno; Kim, Inkang; Pansu, Pierre
Local quaternionic rigidity for complex
hyperbolic lattices. hal-00369799
[J] J. Instit. Math. Jussieu 11:1,
133-159 (2012). *
Fichier pdf,
source Latex2e
de la partie Kim-Pansu. Lien
vers le texte final (Cambridge University Press).
Grimaldi, Renata; Pansu,
Pierre
Bounded geometry, growth and topology.
hal-00512195
[J] J. Math. Pures et Appl. 95:1,
85-98 (2011).*
DOI
Fichier pdf,
source Latex2e.
Kim, Inkang; Pansu, Pierre
Local rigidity of quaternionic hyperbolic
lattices. hal-00167185
[J] J. Europ. Math. Soc. 11,
1141-1164 (2009).*
Fichier pdf,
source Latex2e.
Grimaldi, Renata; Nardulli,
Stefano;
Pansu, Pierre
Semianalyticity
of isoperimetric profiles. hal-00720209
[J] Differen. Geom. Appl. 27,
n°3, 393-398 (2009).*
Fichier pdf,
source Latex2e.
Grimaldi, Renata; Nardulli,
Stefano;
Pansu, Pierre
Differentiability of the isoperimetric
profile and topology of analytic Riemannian manifolds. (English). hal-00720216
[J] C. R. Acad. Sci.
Paris Mathématique 347,
293-297 (2009).*
Fichier pdf.
Pansu, Pierre
Lp-cohomology of symmetric spaces. hal-00122791
[CA] Geometry, analysis and topology of discrete groups, 305–326, Adv.
Lect. Math. (ALM), 6, Int. Press,
Somerville, MA (2008). **
Fichier pdf,
source Latex2e.
Pansu, Pierre
Superrigidité géométrique et applications harmoniques. (En
français) hal-00121975
[CA] Séminaires et congrès, 18, p.
375-422, Soc. Math. France, Paris (2008).**
Fichier pdf,
source Latex2e.
Pansu, Pierre
Cohomologie
Lp
et pincement. (En français) hal-00720220
[J] Comment. Math. Helv. 83,
327–357 (2008).*
Fichier pdf,
source Latex2e.
Pansu, Pierre
Plongements quasiisométriques du
groupe de Heisenberg dans Lp,
d'après Cheeger, Kleiner, Lee, Naor. (En français) hal-00720346
[CA] Séminaire de Théorie spectrale et géométrie (Grenoble), 25,
159-176 (2006-2007).
Fichier pdf,
source Latex2e.
Pansu, Pierre
Cohomologie Lpen degré 1 des espaces homogènes.
(En français) hal-00720372
[J] Potential Anal. 27, 151-165
(2007).*
Fichier pdf.
Grimaldi, Renata; Pansu, Pierre
Calibrations and isoperimetric profiles.
[J] Amer. J. Math. 129, 315-350 (2007).* hal-00122963
Résumé html,
Laïus à Chevaleret, janvier 2007, pdf.
Pansu, Pierre
Groupes aléatoires. (En français).
[CA] Journées
annuelles de la SMF 17
(2003).
Fichier pdf, dvi,
source Latex2e.
Grimaldi, Renata; Pansu,
Pierre
Remplissage et surfaces de révolution. (En
français)
[J] J. Math. Pures et Appl., 82, 1005-1046 (2003).*
Résumé html, dvi,
ps, pdf
Pansu, Pierre
Lp-cohomology and pinching.
(English)
[CA] M. Burger, A. Iozzi (ed.), Rigidity in Dynamics and Geometry.
Proc. Cambridge 2000. Springer Verlag, Berlin... 379-389 (2002).**
Fichier pdf,
source Latex2e.
Ardizzone, Lucia; Grimaldi,
Renata;
Pansu Pierre
Sur les singularités de la fonction croissance d'une variété riemannienne
non simplement connexe. (En français)
[J] Canad. Math. Bull., 45, 161-167 (2002).*
Fichier pdf.
Grimaldi, Renata; Pansu,
Pierre
Nombre de singularités de la fonction croissance en dimension 2. (En
français).
[J] Bull. Belg. Math. Soc., 8, 395-404 (2001).*
Fichier pdf.
Pansu, Pierre
Sur la régularité du profil isopérimétrique des surfaces riemanniennes
compactes. (En français)
[J] Ann. Inst. Fourier, 48, 247-264 (1998).*
Version
numérisée
Pansu, Pierre
Formules de Matsushima, de Garland et propriété (T) pour des groupes
agissant sur des espaces symétriques ou des immeubles. (En
français)
[J] Bull. Soc. Math. France, 126, 107-139 (1998).*
Version électronique SMF
Grimaldi, Renata; Pansu, Pierre
Sur le degré de differentiabilité de la fonction croissance en
dimension deux. (En français)
[J] Boll. Unione Mat. Ital., VII. Ser., B 11, No.2, Suppl., 25-38
(1997).*
Fichier pdf.
Pansu, Pierre
Difféomorphismes de p-dilatation bornée. (En français)
[J] Ann. Acad. Sci. Fenn., Math. 22, No.2, 475-506 (1997).*
Fichier ps.
Pansu, Pierre
Differentiablity of volume growth. (English)
[CA] Grimaldi, Renata (ed.) et al., Geometry and
Topology. Proc. Palermo, June 1996. Suppl.
Rend. Circ. Mat. Palermo, II. Ser. 49,
159-176 (1997).
scan
Pansu, Pierre
Volume, courbure et
entropie. Séminaire Bourbaki, Volume
1996/97. Exposés 820-834.
Paris: Société Mathématique de France, Astérisque 245, 83-103
(Exp. No.823) (1997).
Version
numérisée
Pansu, Pierre
Introduction to L2 Betti numbers.
(English)
[CA] Lovric, Miroslav (ed.) et al., Riemannian
geometry. Proc. Waterloo, August 1993.
American Mathematical Society, Providence.
Fields Inst. Monogr. 4, 53-86 (1996).**
scan
Pansu, Pierre
Sous-groupes discrets des groupes de Lie:
Rigidité, arithméticité. (En français)
[CA] Séminaire Bourbaki. Volume 1993/94. Exposés
775-789. Paris: Société Mathématique de France, Astérisque 227,
69-105 (Exp. No.778) (1995).
Version
numérisée
Pansu, Pierre
Compactness. (English)
[CA] Audin, Michèle and Lafontaine, Jacques (ed.) et
al., Pseudoholomorphic curves in
symplectic geometry. Basel: Birkhäuser. Progress in Math.
117, 233-250 (1994).**
scan
Grimaldi, Renata; Pansu, Pierre
Sur la regularité de la fonction croissance d'une
variété riemannienne. (En français)
[J] Geom. Dedicata 50, 301-307 (1994).*
scan
Pansu, Pierre
Differential forms and connections adapted to a
contact structure, after M. Rumin. (English)
[CA] Salamon, Dietmar (ed.), Symplectic geometry.
Proc. Warwick, August 1990. Cambridge
University Press, Cambridge.
Lond. Math. Soc. Lect. Note Ser. 192, 183-195 (1993).**
scan
Grimaldi, Renata; Pansu, Pierre
Sur la croissance du volume dans une classe
conforme. (En français)
[J] J. Math. Pures Appl., IX. Sér. 71, 1-19
(1992).*
scan
Pansu, Pierre
Compacité de l'espace des métriques d'Einstein en
dimension 4, d'après M. Anderson
et al. (En français)
[CA] Rencontre entre Math. et Phys. Théoriciens,
Strasbourg, décembre 1990, R.C.P. 25, Publ. de l'IRMA, Strasbourg, 43,
27-34 (1992). Source tex,
fichier pdf.
Gromov, Mikhael; Pansu, Pierre
Rigidity of lattices: An introduction.
(English)
[CA] Geometric topology: recent developments, Lect.
1st Sess. CIME, Montecatini Terme/Italy
1990, Lect. Notes Math. 1504, 39-137 (1991).
Pansu, Pierre
Le flot geodésique des variétés riemanniennes à
courbure négative. (En français)
[CA] Séminaire Bourbaki, Vol. 1990/91, Exp. No.738,
Astérisque 201-203, 269-298 (1991).
Version
numérisée
Grimaldi, Renata; Pansu, Pierre
Sur le type de croissance des métriques de
revolution. (En français)
[J] C. R. Acad. Sci., Paris, Sér. I 311,
889-892 (1990).
Pansu, Pierre
Distances conformes et cohomologie Ln.
(En français)
[CA] Colloque en l'honneur de J. Ferrand, Paris,
juin 1988. Prépub. de l'Univ. P. et M.
Curie, 92 (1990).
scan
Pansu, Pierre
Cohomologie Lp des variétés à courbure
négative, cas du degré 1. (En
français)
[CA] Rend. Semin. Mat., Torino Fasc. Spec.,
95-120 (1989).**
scan
Pansu, Pierre
Dimension conforme et sphère à l'infini des
variétés à courbure négative. (En français)
[J] Ann. Acad. Sci. Fenn., Ser. A I, 14,
177-212 (1989).*
scan
Pansu, Pierre; Zimmer, Robert J.
Rigidity of locally homogeneous metrics of
negative curvature on the leaves of a
foliation. (English)
[J] Isr. J. Math. 68, No.1, 56-62 (1989).*
Fichier pdf
Bavard, Christophe; Pansu, Pierre
Sur l'espace des surfaces à courbure et aire
bornées. (En français)
[J] Ann. Inst. Fourier 38, No.1, 175-203
(1988).*
Version numérisée
Pansu, Pierre
Quasiisométries des variétés à courbure négative.
(En français)
Thèse d'Etat, Université Paris 7, juin 1987.
scan
Pansu, Pierre
Pincement des variétés à courbure négative,
d'après M. Gromov et W. Thurston. (En français)
[CA] Séminaire de théorie spectrale et géométrie,
Chambéry-Grenoble, 101-113 (1985-86).
Version
numérisée
Bavard, Christophe; Pansu, Pierre
Sur le volume minimal de R2 .
(En français)
[J] Ann. Sci. Ec. Norm. Supér., IV. Sér. 19,
479-490 (1986).*
Version
numérisée
Pansu, Pierre
Quasiconformal mappings and manifolds of negative
curvature. (English)
[CA] Curvature and topology of Riemannian manifolds,
Proc. 17th Int. Taniguchi Symp.,
Katata/Jap. 1985, Lect. Notes Math. 1201, 212-229 (1986).**
scan
Pansu, Pierre
Effondrement des variétés riemanniennes, d'après
J. Cheeger et M. Gromov. (En français)
[CA] Sémin. Bourbaki, 36è année, Vol. 1983/84, Exp.
No.618, Astérisque 121/122, 63-82 (1985).
Version
numérisée
Pansu, Pierre
An isoperimetric inequality on the Heisenberg
group. (English)
[CA] Differential geometry on homogeneous spaces,
Conf. Torino/Italy 1983, Rend. Semin. Mat., Torino, Fasc. Spec.,
159-174 (1983).**
scan
Pansu, Pierre
Croissance des boules et des géodésiques fermées
dans les nilvariétés. (En français)
[J] Ergod. Th. Dynam. Syst. 3, 415-445
(1983).*
scan
Pansu, Pierre
Une inégalité isopérimétrique sur le groupe de
Heisenberg. (En français)
[J] C. R. Acad. Sci., Paris, Sér. I 295,
127-130 (1982).
scan
Pansu, Pierre
Géométrie du groupe de Heisenberg. (En
français)
Thèse, Université Paris 7, juin 1982.
scan
Besse, Arthur L.
Einstein manifolds. (English)
[B] Springer-Verlag, Berlin..., Ergebnisse der Mathematik und ihrer
Grenzgebiete. 3. Folge, Bd. 10 (1987).
Traduction russe :
Mnogoobraziya Ehjnstejna. Vol. I, II. Transl. from the English and
with a preface by D. V. Alekseevskij. (Russian)
Mir. Moskva (1990).
Réédition :
Einstein manifolds. (English)
[B] Springer-Verlag, Berlin..., Classics in Mathematics (2008).
* Revues internationales avec comité de lecture
** Communications à des colloques internationaux avec comité de
lecture
Mis à jour le 10 juin 2026